Volume 13, Issue 1, March 2014, Pages 38 - 45
On Characterization of Gompertz Distribution by Properties of Generalized Record Values
S. Minimol, P. Yageen Thomas
Received 2 December 2012, Accepted 31 December 2013, Available Online 31 March 2014.
- 10.2991/jsta.2014.13.1.4How to use a DOI?
- generalized record values, k-th record values, recurrence relation, Gompertz distribution, inverted Gompertz distribution, characterization of distribution
In this chapter, we derive some recurrence relations satisfied by single and product moments of generalized record values arising from Gompertz and inverted Gompertz distributions. Further, we have obtained characterization of Gompertz and inverted Gompertz distributions based on certain properties of generalized record values.
- © 2013, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - S. Minimol AU - P. Yageen Thomas PY - 2014 DA - 2014/03/31 TI - On Characterization of Gompertz Distribution by Properties of Generalized Record Values JO - Journal of Statistical Theory and Applications SP - 38 EP - 45 VL - 13 IS - 1 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.2014.13.1.4 DO - 10.2991/jsta.2014.13.1.4 ID - Minimol2014 ER -